Access count of this item: 56

Files in This Item:
File Description SizeFormat 
1832-07.pdf1.4 MBAdobe PDFView/Open
Title: Bounded arithmetic in free logic (Proof theory and complexity)
Authors: Yamagata, Yoriyuki
Author's alias: 山形, 頼之
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 59
End page: 72
URI: http://hdl.handle.net/2433/194854
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.